# SDR ASOA201611086147

- Difficulty date: November 8, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 40,778 hours, 31,408 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426003
- Condition: Cracked
- Location: Rt Engine Mount
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RT ENGINE LOWER FORWARD MOUNT YOKE WAS FOUND TO BE CRACKED AND VERIFIED WITH EDDY CURRENT.  MAINTENANCE REMOVED AND REPLACED THE YOKE IAW ECTC EA 26-2014-063-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
